Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Code
Inadequate Osseointegration (2646)
Date of Event
06/24/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx6008swc was removed on (b)(6) 2020 due to failure to osseointegrate 6 months and 3 days after implantation.The patient has history of tobacco use, drug abuse, hypertension, and diabetes.The doctor noted periodontal disease and bone resorption during explantation.The patient has recovered without complications.